# SDR USAA2009041490891

- Difficulty date: March 21, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C335821
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - GALVANIC CORROSION ON SHEAR WEB AT BS 989, LBL 32.  REPLACED SHEAR WEB AT BS 989, LBL 32 IAW SRM 53-60-051 & DRAWING 65C33533.
